MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI

TELEFLEX MEDICAL SDN. BHD. HUDSON HUMID-VENT FLEX TUBE; SET, TUBING AND SUPPORT, VENTI
Model Number IPN043837
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Complaint reported that: i was informed by the physician that our flex tube (20011) split, while in use with a patient in surgery.The patient condition was reported as "fine".No patient injury/consequence or medical intervention reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.The manufacturing site reports a 100% visual inspection and leak testing is conducted; therefore, any defects would be detected prior to release from the manufacturing facility.A device history record review was performed and no relevant findings were identified.The instructions for use (ifu) for this product mentions that the product must be stored in a cool and dry place protected from light and ozone.In addition, the product must not be used with flammable anaesthetics.The ifu also mentions to check the system for leakages.It is possible the tubing can be torn during user handling.The tube has to be soft and flexible in order to meet the user requirement.As the tube is soft and flexible , it is prone to tears and holes when it is pulled or stretched.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON HUMID-VENT FLEX TUBE
Common Device Name
SET, TUBING AND SUPPORT, VENTI
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15274508
Report Number8040412-2022-00238
Device Sequence Number2595057
Product Code BZO
UDI-Device Identifier04026704388769
UDI-Public04026704388769
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN043837
Device Catalogue Number20011
Device Lot NumberKMH21LO162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer09/20/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown